# SDR SWAA960138

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543109RPR
- Condition: Shattered
- Location: L1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S NR 1 WINDOW OUTER PANE SHATTERED ACROSS ENTIRE LENGTH.  DIVERTED TO TUL AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED WINDOW ASSEMBLY PER BOEING M/M.
